Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Heavy head, burning eyes after taking Telemikind. Have congenital clubbed hands

I have been taking 1 tab Zilos Am in the morning for nearly 3 years. recently my dr. found that my BP is as high as 155/100. But I felt comfortable the whole day. But he changed my medicine dose to 1 tab Telemikind H in the morning & and 1 tab Telemikind Am in evening. Since then my head remains heavy (Specifically after taking Telemikind H in the morning) and the eyes burn the whole day. It is nearly 2 weeks since my medicine dose has changed. I am M 49 & have congenital clubbed hands since birth (Thaladomine case - 1963).
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hello anant you should check your cholestrol level also after that i can recommend of proper treatment.
Answered: Thu, 3 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor